# SDR DALA2019060763443

- Difficulty date: June 3, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 59,604 hours, 19,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Stuck
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L AND 2R DOOR KNUCKLE KNOCKERS STICKING IN. DOORS ARMED. T/S DOOR 2L & 2R KNUCKLE KNOCKER TEST IAW B757 AMM 52-11. CYCLED HANDLE MULTIPLE TIMES, OPS CHECK GOOD. NI RIGGING DISTURBED. OK FOR SVC.
